Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

Global Existence of a Mean Curvature Flow in a Cone

Global Existence of a Mean Curvature Flow in a Cone

Year:    2024

Author:    Neng Ai, Bendong Lou, Jiashu Song, Pei Yang, Xin Zhang

Journal of Mathematical Study, Vol. 57 (2024), Iss. 3 : pp. 278–293

Abstract

We consider a mean curvature flow in a cone, that is, a hypersurface in a cone which propagates toward the opening of the cone with normal velocity depending on its mean curvature. In addition, the contact angle between the hypersurface and the cone boundary depending on its position. First, we construct a family of radially symmetric self-similar solutions. Then we use these solutions to give a priori estimates for the solutions of the initial boundary value problems, and show their global existence.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/jms.v57n3.24.03

Journal of Mathematical Study, Vol. 57 (2024), Iss. 3 : pp. 278–293

Published online:    2024-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    16

Keywords:    Mean curvature flow quasilinear parabolic equation free boundary problem self-similar solution.

Author Details

Neng Ai Email

Bendong Lou Email

Jiashu Song Email

Pei Yang Email

Xin Zhang Email